# SDR FDEA201706211736

- Difficulty date: June 21, 2017
- Submitted: June 22, 2017
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 77,046 hours, 18,478 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 60053043
- Part serial: MAR900024
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SET TAKEOFF POWER AND AIRCRAFT IMMEDIATELY VEERED TO THE RIGHT. REJECTED TAKEOFF. BRAKES WORKED OK TAXIING BACK TO RAMP.  ACCESSED CFDS & FOUND CURRENT FAULT "A/S VALVE SYS 3 08" W/ NO EIS ALERT NOTED. C/W RTS OF ASCU & OPS  NORMAL & FAULT DISAPPEARED & NOT SHOWING IN FAULT REVIEW. REF FIM 32-40-12-00 FIG 110, RESET A/S CTRL 1&2 CB'S, RTS NORMAL, NO FAULTS.  R&R ASCU PRECAUTIONARY PER MM 32-45-01-4. OPS NORMAL.  FURTHER RT MLG INSP.  JACKED RIGHT MAIN GEAR REF MM 07-12-00-2,  INSPECTED GEAR & CHECKED FOR FREE WHEEL ROTATION. FOUND NR 4 MAIN TIRE WITH SOME EVIDENCE OF SKIDDING & BRAKE MAKING ABNORMAL NOISE WHEN ROTATED. R&R NR 4 MAIN BRAKE ASSY REF M/M 32-43-20-4.  C/W RTS OF ABSCU ALSO PER MM 32-48-00-5, ALL  INDICATIONS NORMAL. A/C OK FOR SERVICE.
